# SDR C2XA05CL097

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 16,642 hours, 15,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 8748
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLE FLIGHT NR 2235, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE PRECEEDED BY E1-2 REVERSER DISAGREE IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
